Alert archive / Vermont / Special Weather Statements in 2015
Special Weather Statement, NWS Burlington, VT
NWS Burlington, VT issued this special weather statement at Jul 20, 2015, 12:21 AM EDT for Addison County, Chittenden County, Vermont; Essex County, New York. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 20, 2015, 12:21 AM EDT (04:21 UTC)
- Expired
- Jul 20, 2015, 1:15 AM EDT
- In force
- 54 min
- Issued by
- NWS Burlington, VT
Counties Essex County, NY, Addison County, VT, Chittenden County, VT
The radar
The Burlington radar (KCXX), 82 km from the middle of the area, began a volume at 04:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albany, NY (KALY), launched 00:00Z, 4.4 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 553 J/kg
- Mixed-layer CIN
- -153 J/kg
- Mixed-layer LCL
- 1152 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 228 m²/s²
- 0-3 km storm-relative helicity
- 282 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.2
The text
As transmitted, in the capitals the NWS used until 2016.
389
WWUS81 KBTV 200421
SPSBTV
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
1221 AM EDT MON JUL 20 2015
NYZ028-030-031-034-035-VTZ001-002-005-009-011-016>018-200515-
WESTERN CLINTON-WESTERN ESSEX-SOUTHERN FRANKLIN-EASTERN
CLINTON-EASTERN ESSEX-EASTERN FRANKLIN-EASTERN ADDISON-WESTERN
ADDISON-WESTERN CHITTENDEN-EASTERN CHITTENDEN-GRAND ISLE-WESTERN
RUTLAND-WESTERN FRANKLIN-
1221 AM EDT MON JUL 20 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE NORTHERN CHAMPLAIN
VALLEY...
AT 1216 AM EDT...A DEVELOPING LINE OF STRONG THUNDERSTORMS EXTENDED
FROM NEAR ADIRONDACK REGIONAL AIRPORT TO NEAR BLUE MOUNTAIN LAKE TO
10 MILES SOUTHWEST OF LAKE PLEASANT...AND MOVING EAST AT 50 MPH.
WINDS IN EXCESS OF 40 MPH...FREQUENT LIGHTNING AND HEAVY RAIN ARE
POSSIBLE WITH THESE STORMS.
LOCATIONS TO BE IMPACTED INCLUDE...
SOUTH BURLINGTON...COLCHESTER...ESSEX JUNCTION...BRISTOL...BURLINGTON
INTERNATIONAL AIRPORT...ADIRONDACK REGIONAL AIRPORT...ESSEX...
ADDISON...WILLISTON...WINOOSKI...SHELBURNE...PERU...JERICHO...
HINESBURG...FAIRFAX...CHARLOTTE...FERRISBURGH...WESTFORD...WILLSBORO
AND CROWN POINT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BOATERS ON LAKE CHAMPLAIN SHOULD SEEK SAFE HARBOR. THUNDERSTORMS CAN
PRODUCE SUDDEN WAVES.
LAT...LON 4473 7290 4355 7325 4358 7330 4363 7331
4363 7337 4357 7340 4359 7343 4362 7342
4364 7343 4377 7335 4381 7338 4374 7406
4380 7405 4381 7412 4383 7415 4381 7422
4393 7434 4397 7426 4412 7429 4442 7420
TIME...MOT...LOC 0416Z 255DEG 45KT 4434 7428 4392 7440 4336 7455
$$
LOCONTOWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Burlington, VT wrote its last area forecast discussion before this special weather statement went out at Jul 19, 10:49 PM EDT, 1 hour 32 minutes earlier.
Area forecast discussion, Jul 19, 10:49 PM EDT, 1 hour 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BURLINGTON VT 1049 PM EDT SUN JUL 19 2015 .SYNOPSIS... QUIETER WEATHER IS EXPECTED ON MONDAY WITH A NOTICEABLE DECREASE IN HUMIDITY LEVELS. ANOTHER DISTURBANCE MOVES THROUGH THE NORTH COUNTRY ON TUESDAY FOR THE DEVELOPMENT OF SHOWERS. COOLER TEMPERATURES AND DAYTIME SHOWER CHANCES THEN CONTINUE WEDNESDAY THROUGH THE REMAINDER OF THE WEEK. && .NEAR TERM /UNTIL 8 AM MONDAY MORNING/... AS OF 1049 PM EDT SUNDAY...AFTER COORDINATION WITH THE STORM PREDICTION CENTER...HAVE GONE AHEAD AND GOTTEN RID OF THE SEVERE THUNDERSTORM WATCH. HOWEVER... STILL LOOKING AT ISOLATED TO SCATTERED THUNDERSTORMS FOR FAR NORTHERN NEW YORK AND THE NORTHERN HALF OF VERMONT THROUGH THE EARLY MORNING HOURS. THE MAIN THREAT WITH THESE STORMS WILL BE HEAVY RAINFALL WITH THE POTENTIAL FOR ADDITIONAL FLOODING. CONVECTION SHOULD FINALLY COME TO AN END TOWARD MORNING AS THE COLD FRONT MOVES EAST OF THE AREA. && .SHORT TERM /8 AM MONDAY MORNING THROUGH TUESDAY NIGHT/... AS OF 426 PM EDT SUNDAY...THE COLD FRONT MAY STILL BE CLEARING FAR EASTERN VERMONT EARLY MONDAY MORNING. HOWEVER, MUCH QUIETER WEATHER IS STILL ANTICIPATED FOR MONDAY AS SHORTWAVE RIDGING BUILDS ACROSS THE NORTH COUNTRY. THOUGH 850 MB TEMPS WILL STILL BE AROUND 14 TO 16C WITH MOSTLY SUNNY SKIES SUPPORTING HIGHS IN THE 80S, IT WILL BE NOTICEABLY LESS HUMID WITH DEW POINTS BEING SOME 10 DEGREES LOWER THAN TODAY. COULD SEE THERE BEING AREAS OF FOG IN THE FAVORED RIVER VALLEYS INTO TUESDAY EVENING WITH MORE SEASONABLE LOWS IN THE 50S TO MID 60S. NEXT SYSTEM APPROACHES FROM THE WEST ON TUESDAY AS A COLD FRONT MOVES THROUGH. THE COLD FRONT ITSELF WILL BE MOVING INTO THE AFTERNOON AND THERE IS SUFFICIENT ENOUGH DEEP-LAYER SHEAR TO SUPPORT SUSTAINED THUNDERSTORMS. HOWEVER, INSTABILITY REMAINS IN QUESTION. FORECAST NAM SOUNDINGS GENERATE THE MOST - ON THE ORDER OF 1500 J/KG CAPE - BUT DEW POINTS IN THE UPPER 60S WOULD BE REQUIRED TO REALIZE THIS LEVEL OF CAPE WHICH DON'T SEEM REALISTIC. ON THE OTHER HAND, THE GFS FORECAST SOUNDINGS PRODUCE CAPE VALUES LESS THAN 500 J/KG. I THINK THE TRUTH MAY BE SOMEWHERE IN THE MIDDLE OF THESE TWO SOLUTIONS, SO I'VE GONE WITH LIKELY POPS FOR SHOWERS BUT CHANCE THUNDER. IT'S SOMETHING THAT WILL REQUIRE MONITORING AS WE GO FORWARD. COLD FRONT MOVES ACROSS THE REGION LATER TUESDAY/TUESDAY NIGHT WITH A DECREASE IN POPS INTO TUESDAY NIGHT. && .LONG TERM /WEDNESDAY THROUGH SUNDAY/... AS OF 106 PM EDT SUNDAY...WITH PROSPECTS FOR STRONG CONVECTION LATER TODAY, I'VE WORKED UP AN EXTENDED PORTION OF THE FORECAST EARLY, LARGELY USING BLENDED GUIDANCE AND INCORPORATING 12Z/19TH GFS. IN GENERAL, THERE REALLY ISN'T MUCH CHANGE COMPARED TO THE PRIOR FORECAST. THE NORTH COUNTRY WILL BE UNDER INFLUENCE OF CYCLONIC FLOW ALOFT AND THE EFFECTS OF 1000-500MB THICKNESS TROUGHING WEDNESDAY THROUGH SATURDAY. IN THIS LARGE- SCALE REGIME, EXPECT THERE TO BE PERIODS OF PARTLY TO MOSTLY CLOUDY SKIES AND MAINLY DIURNAL/INSTABILITY SHOWERS WITH GREATER AREAL COVERAGE NEAR THE MOUNTAINS. EXPECT TEMPERATURES TO RUN BELOW LATE-JULY NORMALS GIVEN COVERAGE OF DIURNAL CLOUDS AND COLDER THERMAL PROFILES. IT'S NOT UNTIL LATER SATURDAY THAT THE PATTERN BEGINS TO CHANGE TO A RETURN TO WARMER WEATHER. && .AVIATION /03Z MONDAY THROUGH FRIDAY/... THROUGH 00Z TUESDAY...AT 00Z MONDAY SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE ACROSS VT TAF SITES AND SOMEWHAT QUIET IN NRN NY BUT THE THREAT STILL EXISTS THRU 04Z IN NT AND 06Z IN VT FOR MORE SHOWERS/THUNDERSTORMS WITH MVFR/IFR CONDITIONS IN VCNTY. THEREAFTER...DESPITE SOME ATTEMPT OF DRYING AIR...LOTS OF RAIN/GROUND MOISTURE WILL LIKELY MEAN MVFR/IFR AND POSSIBLY LIFR CONDITIONS DUE TO FOG...ESP MPV AND SLK. DRIER AIR AND VFR CONDITIONS WITH WSW WINDS 8-15 KNOTS FOR MONDAY. OUTLOOK 00Z TUESDAY THROUGH FRIDAY... 00Z TUE - 12Z TUE...MAINLY VFR. EARLY MORNING IFR FOG PSBL MPV/SLK. 12Z TUE - 00Z FRI...MAINLY VFR. CHANCE AFTERNOON SHOWERS EACH DAY WITH BRIEF PERIODS OF MVFR. CHANCE THUNDERSTORMS TUESDAY PM. && .MARINE... SHOWERS WITH EMBEDDED THUNDERSTORMS ARE CURRENTLY MOVING ACROSS THE CHAMPLAIN VALLEY. A LAKE THUNDERSTORM ADVISORY IS IN EFFECT THROUGH THE MORNING AS THE SHOWERS AND SCATTERED THUNDERSTORMS IMPACT THE LAKE AREA. WINDS AND WAVES MAY BE LOCALLY HIGHER IN THE VICINITY OF THUNDERSTORMS. && .BTV WATCHES/WARNINGS/ADVISORIES... VT...NONE. NY...NONE. && SYNOPSIS...LOCONTO NEAR TERM...EVENSON SHORT TERM...LOCONTO LONG TERM...LOCONTO AVIATION...MV/SLW MARINE...WFO BTV
Hazardous weather outlook, Jul 19, 10:43 PM EDT, 1 hour 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BURLINGTON VT 1043 PM EDT SUN JUL 19 2015 NYZ026>031-034-035-087-VTZ001>012-016>019-210245- NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON- SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON- WESTERN ESSEX-EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE- WESTERN FRANKLIN-ORLEANS-ESSEX-WESTERN CHITTENDEN-LAMOILLE-CALEDONIA- WASHINGTON-WESTERN ADDISON-ORANGE-WESTERN RUTLAND-WINDSOR- EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON-EASTERN RUTLAND- 1043 PM EDT SUN JUL 19 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK...CENTRAL VERMONT...NORTHEAST VERMONT...NORTHWEST VERMONT AND SOUTHERN VERMONT. .DAY ONE...TONIGHT. ISOLATED TO SCATTERED THUNDERSTORMS WILL CONTINUE ACROSS THE AREA THROUGH THE EARLY MORNING HOURS BEFORE COMING TO AN END. MODERATE TO HEAVY DOWNPOURS WILL BE POSSIBLE WITH ANY OF THE STORMS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Jul 19, 9:45 PM EDT, 2 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
945 PM EDT SUN JUL 19 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 PM TSTM WND DMG BRUNSWICK SPRINGS 44.74N 71.63W
07/19/2015 ESSEX VT PUBLIC
TREE DOWN ON A HOUSE.
&&
EVENT NUMBER BTV1500962
LOCONTOLocal storm report, Jul 19, 10:28 PM EDT, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
1028 PM EDT SUN JUL 19 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1026 PM FLASH FLOOD BARRE 44.20N 72.51W
07/19/2015 WASHINGTON VT AMATEUR RADIO
CUMMINGS ROAD... MITCHELL AVE... MAPLE AVE AND
PLAINFIELD BROOK ST IN BARRE ARE CLOSED DUE TO FLASH
FLOODING.
&&
EVENT NUMBER BTV1500963
LOCONTOLocal storm report, Jul 19, 10:29 PM EDT, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
1029 PM EDT SUN JUL 19 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1028 PM FLASH FLOOD BARRE 44.20N 72.51W
07/19/2015 WASHINGTON VT AMATEUR RADIO
2 TO 3 FEET OF WATER COVERS HARRINGTON AVE IN BARRE.
&&
EVENT NUMBER BTV1500964
LOCONTOSpecial weather statement, Jul 19, 10:44 PM EDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
1044 PM EDT SUN JUL 19 2015
NYZ028-VTZ001>003-016-200345-
EASTERN CLINTON-EASTERN FRANKLIN-ORLEANS-GRAND ISLE-WESTERN FRANKLIN-
1044 PM EDT SUN JUL 19 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN CLINTON COUNTY IN NEW
YORK AND GRAND ISLE...NORTHERN FRANKLIN AND NORTHERN ORLEANS
COUNTIES IN VERMONT...
AT 1039 PM EDT...A STRONG THUNDERSTORM WAS OVER CHAZY...MOVING EAST
AT 50 MPH.
WINDS IN EXCESS OF 40 MPH...PEA SIZE HAIL AND HEAVY DOWNPOURS ARE
POSSIBLE WITH THIS STORM.
LOCATIONS TO BE IMPACTED INCLUDE...
FRANKLIN...CHAZY...RICHFORD...SHELDON...BERKSHIRE...TROY...ENOSBURG
FALLS...MONTGOMERY...NORTH HERO...WESTFIELD...JAY...ISLE LA MOTTE...
LAKE CARMI STATE PARK...ALBURGH...ALBURGH DUNES STATE
PARK...HIGHGATE FALLS...MONTGOMERY CENTER...SOUTH ALBURGH AND
NEWPORT CENTER.
BOATERS ON THE NORTHERN END OF LAKE CHAMPLAIN SHOULD SEEK SAFE
HARBOR IMMEDIATELY.
FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN
STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE
A BUILDING OR VEHICLE.
LAT...LON 4500 7231 4485 7228 4478 7348 4496 7352
4501 7313
TIME...MOT...LOC 0239Z 261DEG 42KT 4489 7341
LOCONTOLocal storm report, Jul 19, 10:55 PM EDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BURLINGTON VT
1055 PM EDT SUN JUL 19 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM HAIL WASHINGTON 44.11N 72.43W
07/19/2015 E0.25 INCH ORANGE VT PUBLIC
0415 PM HAIL ST. ALBANS 44.81N 73.08W
07/19/2015 E0.25 INCH FRANKLIN VT PUBLIC
0423 PM HAIL ST. ALBANS 44.81N 73.08W
07/19/2015 E0.75 INCH FRANKLIN VT PUBLIC
0442 PM HAIL 2 N CHELSEA 44.02N 72.45W
07/19/2015 M1.00 INCH ORANGE VT PUBLIC
HAIL REPORTED TO BROADCAST MEDIA
0542 PM TSTM WND DMG WOLCOTT 44.55N 72.46W
07/19/2015 LAMOILLE VT PUBLIC
REPORT OF A TREE DOWN IN WOLCOTT FROM THE STORMS
EARLIER THIS AFTERNOON. TIME ESTIMATED BY RADAR.
0615 PM HAIL 3 S LYNDONVILLE 44.49N 72.00W
07/19/2015 E1.00 INCH CALEDONIA VT PUBLIC
QUARTER-SIZED HAIL ACCOMPANIED HEAVY DOWNPOUR. TIME
ESTIMATED BY RADAR.
0805 PM FLASH FLOOD HARDWICK 44.50N 72.37W
07/19/2015 CALEDONIA VT PUBLIC
REPORT OF WATER 6-8 INCHES DEEP ALONG ROUTE 14 AND 15
NEAR THE FIRE DEPARTMENT IN DOWNTOWN HARDWICK
0850 PM FLASH FLOOD EAST MONTPELIER 44.27N 72.49W
07/19/2015 WASHINGTON VT PUBLIC
WATER COVERING PARTS OF ROUTE 14 IN EAST MONTPELIER.
0850 PM HAIL NEWARK 44.70N 71.93W
07/19/2015 E1.00 INCH CALEDONIA VT PUBLIC
ALSO SEVERAL LIMBS DOWN
0900 PM FLASH FLOOD BARRE 44.20N 72.51W
07/19/2015 WASHINGTON VT LAW ENFORCEMENT
MAIN STREET IN BARRE CLOSED TO FLASH FLOODING
0909 PM FLASH FLOOD PLAINFIELD 44.28N 72.43W
07/19/2015 WASHINGTON VT PUBLIC
WATER COVERING GREAT BROOK ROAD IN PLAINFIELD. AND
BRIDGE WASHOUT
0915 PM TSTM WND DMG BRUNSWICK SPRINGS 44.74N 71.63W
07/19/2015 ESSEX VT PUBLIC
TREE DOWN ON A HOUSE.
1026 PM FLASH FLOOD BARRE 44.20N 72.51W
07/19/2015 WASHINGTON VT AMATEUR RADIO
CUMMINGS ROAD... MITCHELL AVE... MAPLE AVE AND
PLAINFIELD BROOK ST IN BARRE ARE CLOSED DUE TO FLASH
FLOODING.
1028 PM FLASH FLOOD BARRE 44.20N 72.51W
07/19/2015 WASHINGTON VT AMATEUR RADIO
2 TO 3 FEET OF WATER COVERS HARRINGTON AVE IN BARRE.
&&
EVENT NUMBER BTV1500950 BTV1500952 BTV1500953 BTV1500954 BTV1500957
BTV1500955 BTV1500956 BTV1500958 BTV1500960 BTV1500961 BTV1500959
BTV1500962 BTV1500963 BTV1500964
LOCONTOSpecial weather statement, Jul 20, 12:21 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
1221 AM EDT MON JUL 20 2015
NYZ028-030-031-034-035-VTZ001-002-005-009-011-016>018-200515-
WESTERN CLINTON-WESTERN ESSEX-SOUTHERN FRANKLIN-EASTERN
CLINTON-EASTERN ESSEX-EASTERN FRANKLIN-EASTERN ADDISON-WESTERN
ADDISON-WESTERN CHITTENDEN-EASTERN CHITTENDEN-GRAND ISLE-WESTERN
RUTLAND-WESTERN FRANKLIN-
1221 AM EDT MON JUL 20 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE NORTHERN CHAMPLAIN
VALLEY...
AT 1216 AM EDT...A DEVELOPING LINE OF STRONG THUNDERSTORMS EXTENDED
FROM NEAR ADIRONDACK REGIONAL AIRPORT TO NEAR BLUE MOUNTAIN LAKE TO
10 MILES SOUTHWEST OF LAKE PLEASANT...AND MOVING EAST AT 50 MPH.
WINDS IN EXCESS OF 40 MPH...FREQUENT LIGHTNING AND HEAVY RAIN ARE
POSSIBLE WITH THESE STORMS.
LOCATIONS TO BE IMPACTED INCLUDE...
SOUTH BURLINGTON...COLCHESTER...ESSEX JUNCTION...BRISTOL...BURLINGTON
INTERNATIONAL AIRPORT...ADIRONDACK REGIONAL AIRPORT...ESSEX...
ADDISON...WILLISTON...WINOOSKI...SHELBURNE...PERU...JERICHO...
HINESBURG...FAIRFAX...CHARLOTTE...FERRISBURGH...WESTFORD...WILLSBORO
AND CROWN POINT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BOATERS ON LAKE CHAMPLAIN SHOULD SEEK SAFE HARBOR. THUNDERSTORMS CAN
PRODUCE SUDDEN WAVES.
LAT...LON 4473 7290 4355 7325 4358 7330 4363 7331
4363 7337 4357 7340 4359 7343 4362 7342
4364 7343 4377 7335 4381 7338 4374 7406
4380 7405 4381 7412 4383 7415 4381 7422
4393 7434 4397 7426 4412 7429 4442 7420
TIME...MOT...LOC 0416Z 255DEG 45KT 4434 7428 4392 7440 4336 7455
LOCONTOThe office that day
Everything else NWS Burlington, VT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 19, 8:26 PM EDT | Flash Flood Warning | BTV | Caledonia, Lamoille, Orleans, Washington | 8 hr |
| Jul 19, 8:48 PM EDT | Severe Thunderstorm Warning | BTV | Caledonia, Essex, Orleans | 57 min |
| Jul 19, 10:44 PM EDT | Special Weather Statement | BTV | Franklin, Grand Isle | 61 min |
| Jul 20, 1:24 AM EDT | Severe Thunderstorm Warning | BTV | Addison, Chittenden, Orange, Washington | 66 min |
| Jul 20, 1:57 AM EDT | Special Weather Statement | BTV | Chittenden, Washington | 63 min |
| Jul 20, 2:22 AM EDT | Special Weather Statement | BTV | Orange | 38 min |
| Jul 20, 4:09 AM EDT | Areal Flood Warning | BTV | Caledonia, Orange | 6 hr |
Nearby
Special Weather Statements in Vermont, 2015Special Weather Statements in New York, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.